User menu

Periodic-solutions of Lienard Systems At Resonance

Bibliographic reference Conti, G. ; Iannacci, R. ; Nkashama, MN.. Periodic-solutions of Lienard Systems At Resonance. In: Annali Di Matematica Pura Ed Applicata, Vol. 139, p. 313-327 (1985)
Permanent URL http://hdl.handle.net/2078.1/55112
  1. J. Bebernes,A simple alternative problem for finding periodic solutions of second order ordinary differential equations, Proc. Amer. Math. Soc.,48 (1974), pp. 121–127.
  2. J. Bebernes -M. Martelli,Periodic solutions for Liénard systems, Boll. Un. Mat. Ital., (5)16-A (1979), pp. 398–405.
  3. L. Cesari -R. Kannan,Solutions in the large of Liénard systems with forcing terms, Ann. Mat. Pura Appl., (4)111 (1976), pp. 101–124.
  4. L. Cesari -R. Kannan,Periodic solutions in the large of Liénard systems with forcing terms, Boll. Un. Mat. Ital., (6)1-A (1982), pp. 217–223.
  5. S. H. Chang,Periodic solutions of certain second order nonlinear differential equations, J. Math. Anal. Appl.,49 (1975), pp. 263–266.
  6. J. Cronin,Fixed Points and Topological Degree in Nonlinear Analysis, Math. Survey No. 11, Amer. Math. Soc., Providence, R.I., 1964.
  7. C. P.Gupta - J.Mawhin,Asymptotic conditions at the two first eigenvalues for the periodic solutions of Liénard differential equations and an inequality of E. Schmidt, Rapport n. 10 Sem. Math., (1982), Université Catholique de Louvain.
  8. A. C. Lazer,On Schauder's fixed point theorem and forced second order nonlinear oscillations, J. Math. Anal. Appl.,81 (1968), pp. 421–425.
  9. M. Martelli,On forced nonlinear oscillations, J. Math. Anal. Appl.,69 (1979), pp. 456–504.
  10. M. Martelli -J. D. Schuur,Periodic solutions of Liénard type second order ordinary differential equations, Tohoku Math. J.,38 (1980), pp. 201–207.
  11. J. Mawhin,An extension of a theorem of A.C. Laser on forced nonlinear equations, J. Math. Anal. Appl.,40 (1972), pp. 20–29.
  12. J.Mawhin - J. R.Ward,Periodic solutions of some forced Liénard differential equations at resonance, to appear.
  13. R. Reissig,Schwingungssätze für die verallgemeinerte Liénardsche Differentialgleichung, Abh. Math. Seminar Univ. Hamburg,44 (1975), pp. 45–51.
  14. Reißig Rolf, Continua of Periodic Solutions of the Liénard Equation, Constructive Methods for Nonlinear Boundary Value Problems and Nonlinear Oscillations (1979) ISBN:9783764310981 p.126-133, 10.1007/978-3-0348-6283-7_9
  15. R. Reissig,Uber einen allgemeinen Typ erzwungener nichtlinearer Schwingungen zweiter Ordnung, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur.,56 (1974), pp. 297–302.
  16. R. Reissig,Extension of some results concerning the generalized Liénard equations, Ann. Mat. Pura Appl.,104 (1975), pp. 269–281.
  17. R. Reissig,Contractive mappings and periodically perturbed nonconservative systems, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat.,52 (1975), pp. 698–702.
  18. N. Rouche -J. Mawhin,Equations differentielles ordinaires (2 Volumes), Masson, Paris, 1972.
  19. P. Zanolin,Remark on Multiple Periodic Solutions for Nonlinear Ordinary Differential Systems of Liénard Type, Boll. Un. Mat. Ital., (6)1-B (1982), pp. 683–698.